# SDR VNAA2019050211101

- Difficulty date: May 2, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 39,922 hours, 30,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ABOVE ROWS 13 & 14 INOP. R/R EMERG CEILING FLOOD LIGHT IAW AMM 33-51-09-000/400-801. OPS CK GOOD.
